# SDR N6WA20140302002

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 23,259 hours, 15,772 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER DRIPPING THROUGH CREW ESCAPE ON FIRST OFFICER`S SIDE.  OPENED & CLEANED CREW ESCAPE HATCH SEAT, LUBED SEAL & REINSTALLED HATCH IAW CRJ700 AMM 112-20-52, NO LEAK AT THIS TIME.
